# SDR ASAA11510170

- Difficulty date: July 26, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 19,447 hours, 5,780 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11491
- Condition: Malfunctioned
- Location: Rt Ram Air
- Part time: 19,468 hours, 5,787 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START NR 2 PACK LIGHT ILLUMINATED AFTER RECALL AND EXTINGUISHED AFTER MASTER CAUTION RESET.  PERFORMED FIM TASK 21 53 00 810 804.  ZONE TEMP CONTROLLER BITE LOGGED RIGHT RAM AIR ACTUATOR FAULT.  REPLACED RIGHT RAM AIR ACTUATOR IAW AMM 21 51 21 PAGEBLOCK 401.  ZONE TEMP CONTROLLERS BITE NORMAL.  RIGHT PACK OPS CHECK NORMAL ON GROUND WITH NO PACK LIGHT ILLUMINATED.
